×

zbMATH — the first resource for mathematics

Limit theorems for Markov processes. (English) Zbl 0203.19601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[2] N. Dunford and J. T. Schwartz, Linear operators, Interscience, New York, 1958.
[3] S. R. Foguel, An \?_{\?} theory for a Markov process with a sub-invariant measure, Proc. Amer. Math. Soc. 16 (1965), 398 – 406. · Zbl 0203.17903
[4] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[5] T. E. Harris, The existence of stationary measures for certain Markov processes, Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, 1954 – 1955, vol. II, University of California Press, Berkeley and Los Angeles, 1956, pp. 113 – 124.
[6] S. Orey, Recurrent Markov chains, Pacific J. Math. 9 (1959), 805 – 827. · Zbl 0095.32902
[7] Kôsaku Yosida and Edwin Hewitt, Finitely additive measures, Trans. Amer. Math. Soc. 72 (1952), 46 – 66. · Zbl 0046.05401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.